# SDR SWAA2018091925386

- Difficulty date: August 29, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,751 hours, 24,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BROKEN AT BS 540, BETWEEN RBL 24 TO RBL 45.  R&R INTERCOSTAL PER SRM.
